MathSciNet Relay Station
MathSciNet bibliographic data
MR2763547 (2012b:60132) 60F15 (60E05)
Wang, Xuejun; Li, Xiaoqin; Hu, Shuhe; Yang, Wenzhi Strong limit theorems for weighted sums of negatively associated random variables. Stoch. Anal. Appl. 29 (2011), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement